# SDR DXTA2009030903538

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 738 hours, 503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

UPPER FWD LATCH OF REAR BAGGAGE DOOR POPPED OPEN IN FLIGHT. INSPECTED DOOR LATCH, PINS, AND LOCKS. FOUND DOOR TO OPERATE AS REQUIRED WITH NO DEFECTS NOTED.
